# SDR AALA2018060549031

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 73,417 hours, 8,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE R3 DOOR EPAS LIGHT WILL NOT TEST.   REPLACED EPAS BATTERY PACK IAW FIM 52-11-00-810-839.
